# SDR F3LA2009100100193

- Difficulty date: September 25, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 27,984 hours, 13,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D534711240300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 C-CHECK, INSPECTION NOTED THE RT SHEAR PLATE AT Y1732 BETWEEN FRAME 69 AND FRAME 70 HAS CORROSION. MX REMOVED AND REPLACED THE SHEAR PLATE IAW SRM 51-44-11 AND 51-42-11.
